advertisement
Question
Posted by: Cornel | 2007/03/15

Navraag oor LEANOR

Doc, ek het 'n vol botteltjie LEANOR by 'n vriendin gekry (sy kan dit nie gebruik nie a.g.v. diabetes) en ek het omtrent 6kg waarvan ek graag ontslae sal wil raak. Daar is ongelukkig nie meer 'n vou-biljet nie, ek weet dus nie wat die -|- ra-indikasies is nie. Kan u dalk vir my help? Mag ek dit neem met my Hartklep-probleem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cornel
Dit bevat Pseudo efedrien en mens moet dit liewer vermy met 'n hartklep probleem, kan hartkloppings en hoe bloeddruk veroorsaak.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement